I took plan b and on day six after I woke up with bleeding.
Patient :I took plan b and on day six after I took it I woke up with bleeding and I put a pad on and went to sleep. I woke back up and I was heavy and red. Is this normal or could it be implantation bleeding?
Thanks for the query.
If you have taken plan -b for emergency protection then it is natural to attain a withdrawal bleed within 7-10 days of intake. So what you experienced is a withdrawal bleed and not an implantation bleed. This should last for 3-4 days and shall reduce in due course. Important to note is that this date of withdrawal bleed , now becomes your fresh LMP , and your next menses should be calculated from this date onwards.
If you are doubt full, then the best way to rule out pregnancy would be to do a serum beta hcg test which is sensitive after 7 days of intercourse.
I hope i have answered your query,
wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.